# SDR YENA2023112901480

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STR 33R BTW FR64 AND FR65 AT BULK CARGO COMPARTMENT; REF AEROMAN NR 2023 - 557088 W/O:2023 275/1, PERFORMED PERMANENT REPAIR ON STRINGER 33R BTW FR64 AND FR65 AT BULK CARGO COMPARTMENT AREA, THIS REPAIR IS CLASSIFIED AS CATEGORY A IAW A320 SRM 53-41-13-300-004.
